# SDR DLM88040119

- Difficulty date: January 31, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 37,340 hours, 29,337 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 279001351
- Part serial: 70138
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ALTERNATE TRIM INOP WITH AUTOPILOT ON OR WITH CHICLET SWITCHES.  BOTH DFGC ATTEMPTED.  REPLACED ALTERNATE STAB TRIM MOTOR.
